Consult Online With India's Top Doctors
Common Specialities
{{speciality.keyWord}}
Common Issues
{{issue.keyWord}}
Common Treatments
{{treatment.keyWord}}

Hi, my 3 years old son travelled from netherlands to india 2 days before. He was suffering from cold from last 3-4 week. Doctor from netherlands did not prescribe any. While travelling my son was got fever so I have consulted local child specialist after return india. He prescribed "azithral-xl liquid-200" "montelukast sodium & levocetirizine dihydrochloride syrup" "ambroxol levosalbutamol and guaiphenesin syrup" I just checked my son got body rashes in chest and back. He took medicine yesterday and today. Is is for any medicine? Can not getting touch with doctor as it is too late now? What should I do? Please advice. Thank you. Avirup.

2 Doctors Answered
Syrup montair lc to be used for it. Give follow up then.
Rashes because of medicine are generalised (on whole body) may be child having small pox or any other viral fever causing rashs. Monitor his fever, continue feeding and consult physician for physical examination.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.